Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Cold sweats, bloated stomach and body ache. Had allergic reaction to antibiotics. Symptoms back after stopping the steroids

Hi I have been unwell for a couple of years with cold sweats,bloated stomache and aching all over .recently I had an allergic reaction to antibiotics and had to take a 5 day course of steroids,for the first time in years I felt well when I was taking the steroids now I ve finished the steroids all the symptoms are back
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for your query to HCM. You need a good history & physical examination done from a physician to find the reason of your symptoms. Please note the name/ingredient of antibiotic which caused allergy & always mention it when getting any medicines. Steroids are important drugs which should be used only for specific disease/condition treatment, they come with lots of side effects if taken wrongly or on your own.
A good evaluation from a physician & required treatment will help you resolve your symptoms.
Wish you good health.
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor